Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 87, Issue 2, 2012
Metadata
 

Surfaces with central convex cross-sections
Bruce Solomon
pp. 243–270
Abstract | Full-Text PDF (641 KB) | Metadata

Homotopy classes of total foliations
Masayuki Asaoka, Emmanuel Dufraine and Takeo Noda
pp. 271–302
Abstract | Full-Text PDF (488 KB) | Metadata

Anticyclotomic Iwasawa’s Main Conjecture for Hilbert modular forms
Matteo Longo
pp. 303–353
Abstract | Full-Text PDF (495 KB) | Metadata

Small points on rational subvarieties of tori
Francesco Amoroso and Evelina Viada
pp. 355–383
Abstract | Full-Text PDF (279 KB) | Metadata

Current twisting and nonsingular matrices
Matt T. Clay and Alexandra Pettet
pp. 385–407
Abstract | Full-Text PDF (254 KB) | Metadata

Multicurves and regular functions on the representation variety of a surface in SU(2)
Laurent Charles and Julien Marché
pp. 409–431
Abstract | Full-Text PDF (277 KB) | Metadata

Floer homology on the universal cover, Audin’s conjecture and other constraints on Lagrangian submanifolds
Mihai Damian
pp. 433–463
Abstract | Full-Text PDF (326 KB) | Metadata

Smooth compactness of self-shrinkers
Tobias H. Colding and William P. Minicozzi II
pp. 463–475
Abstract | Full-Text PDF (176 KB) | Metadata

2-block Springer fibers: convolution algebras and coherent sheaves
Catharina Stroppel and Ben Webster
pp. 477–520
Abstract | Full-Text PDF (407 KB) | Metadata